# SDR AALA201807099051

- Difficulty date: July 7, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 57,588 hours, 25,337 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Packing
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. SHORTLY AFTER APU START EXPERIENCED A STRONG WET SOCK SMELL. PERFORMED J/C'S 26L00021001, 2600021002, 26L00021004. APU CREW FOUND THE APU TURBINE CAVITY VENT TUBES LEAKING OIL. REPLACED APU TURBINE CAVITY VENT TUBE PACKING PER MM 49-21-04.
